# SDR FDEA201311122734

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 185N300146
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF EMPENNAGE AFTER REMOVAL THE UPPER SKIN BETWEEN THE FWD SPAR AND FWD AUX SPAR FOUND NUT PLATE HAS ELONGATED HOLE AT INBD LOGO LIGHT.  REPAIRED IAW EA F-5510-T0303569.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
